Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 2, 2011, 5:49 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2011, 5:49 PM CDT (22:49 UTC)
- Expired
- Aug 2, 2011, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:12 PM CDT | FUNNEL CLOUD | 2 Nw Pleasant Prairie, WI | LOCATION IN THIS REPORT IS SPOTTER/S LOCATION. FUNNEL CLOUD MAY HAVE BEEN NORTH OF THEIR LOCATION BASED ON RADAR IMAGERY. SPOTTER WAS NEAR INTERSECTION OF I-94 AND STH 50. SOME DEBRIS ON GROUND...RADAR HAD STRONG DOWNBURST WINDS IN THAT AREA. TIME IS ESTIMATED |
| Aug 2, 6:18 PM CDT | TSTM WND DMG | 3 Sse Pleasant Prairie, WI | TREES REPORTED DOWN...WINDOWS BLOWN IN AT A BUSINESS AT THE CORNER OF 80TH AVE AND CTY HWY ML. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
516
WUUS53 KMKX 022249
SVRMKX
WIC059-101-127-022330-
/O.NEW.KMKX.SV.W.0116.110802T2249Z-110802T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 PM CDT TUE AUG 2 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 630 PM CDT
* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKE GENEVA...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TWIN LAKES...CAMP LAKE...PADDOCK LAKE...PLEASANT PRAIRIE...PELL
LAKE...BOHNERS LAKE...POWERS LAKE...GENOA CITY...SILVER LAKE...
SLADES CORNERS...NEW MUNSTER...BASSETT...SALEM AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4249 8781 4249 8843 4249 8844 4256 8840
4259 8859 4265 8843 4269 8824 4256 8780
4250 8780
TIME...MOT...LOC 2249Z 297DEG 24KT 4259 8833
WIND...HAIL 60MPH 1.00IN
$$
DDV3 follow-up statements
492
WWUS53 KMKX 022309
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT TUE AUG 2 2011
WIC101-022318-
/O.CAN.KMKX.SV.W.0116.000000T0000Z-110802T2330Z/
RACINE WI-
609 PM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RACINE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST RACINE
COUNTY UNTIL 615 PM CDT.
LAT...LON 4249 8781 4249 8844 4256 8838 4260 8821
4265 8809 4256 8780 4250 8780
TIME...MOT...LOC 2308Z 299DEG 26KT 4252 8818
$$
WIC059-127-022330-
/O.CON.KMKX.SV.W.0116.000000T0000Z-110802T2330Z/
WALWORTH WI-KENOSHA WI-
609 PM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA AND
SOUTHEASTERN WALWORTH COUNTIES UNTIL 630 PM CDT...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMP
LAKE...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PLEASANT PRAIRIE AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4249 8781 4249 8844 4256 8838 4260 8821
4265 8809 4256 8780 4250 8780
TIME...MOT...LOC 2308Z 299DEG 26KT 4252 8818
WIND...HAIL 60MPH 1.00IN
$$
WOOD332
WWUS53 KMKX 022325
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT TUE AUG 2 2011
WIC127-022334-
/O.CAN.KMKX.SV.W.0116.000000T0000Z-110802T2330Z/
WALWORTH WI-
625 PM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4249 8781 4250 8811 4260 8792 4256 8780
4250 8780
TIME...MOT...LOC 2324Z 289DEG 31KT 4253 8781
$$
WIC059-022330-
/O.CON.KMKX.SV.W.0116.000000T0000Z-110802T2330Z/
KENOSHA WI-
625 PM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KENOSHA COUNTY UNTIL 630 PM CDT...
AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DOWNTOWN KENOSHA...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN KENOSHA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4249 8781 4250 8811 4260 8792 4256 8780
4250 8780
TIME...MOT...LOC 2324Z 289DEG 31KT 4253 8781
WIND...HAIL 60MPH 1.00IN
$$
WOOD923
WWUS53 KMKX 022331
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT TUE AUG 2 2011
WIC059-022341-
/O.EXP.KMKX.SV.W.0116.000000T0000Z-110802T2330Z/
KENOSHA WI-
631 PM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4249 8781 4250 8811 4260 8792 4256 8780
4250 8780
TIME...MOT...LOC 2325Z 282DEG 36KT 4253 8779
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:30 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 2, 3:30 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT TUE AUG 2 2011 .SHORT TERM... TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM. SURFACE LOW PRESSURE WILL CROSS SOUTHERN WISCONSIN EARLY THIS EVENING AND DRAG A COLD FRONT ACROSS THE AREA. MESO MODELS ARE HAVING A DIFFICULT TIME HANDLING THIS SYSTEM...BUT GENERALLY AGREE ON STORMS DEVELOPING OVER THE COUNTY WARNING AREA /CWA/ WITH THE FRONT. THE DISAGREEMENT IS ABOUT WHERE...SOME SAY THE WESTERN CWA AND OTHERS SAY THE FAR SOUTHEAST. SPC MESOANALYSIS SHOWS 1000-2500 J/KG OF MIXED LAYER CAPE OVER MUCH OF THE SOUTHERN CWA. HOWEVER CIN IS AROUND 150...WITH A STRONG CAP. SFC HEATING IS WELL UNDERWAY OVER THE SOUTHERN HALF OF THE CWA...WITH HEAT INDEX VALUES REACHING 100-105F AT MOST OBS SITES AT SOME POINT THIS MORNING. MKE AND RAC HAVE BOUNCED BACK INTO THE UPPER 80S FOR TEMPS WITH DEWPOINTS IN THE MID 70S...DESPITE THE LAKE BREEZE THAT IS PUSHING INLAND TO WAUKESHA AND KENOSHA. THERE ARE SEVERAL BOUNDARIES IN THE CWA THAT MAY SERVE AS A FOCUS TO FIRE CONVECTION ABOVE THE CAP AS THE FRONT SWEEPS THROUGH...OR TO HELP ANY CUMULUS DEVELOPMENT BECOME ENHANCED. THERE IS AN EAST-WEST ORIENTED OUTFLOW BOUNDARY FROM THIS MORNING/S CONVECTION UP NORTH THAT IS NOW ROUGHLY FROM COLUMBIA TO DODGE TO NORTHEAST WAUKESHA COUNTY THAT IS SLOWLY RETREATING NORTHWARD AND ALSO INTERSECTING THE LAKE BREEZE BOUNDARY. THERE IS A REGION OF CUMULUS CONGESTUS FROM FLD TO MSN TO MONROE /EFT/ APPARENT IN THE RADAR BASE REFLECTIVITY AND VISIBLE SATELLITE IMAGERY. THERE IS ALSO A WIND SHIFT TO THE WNW BEHIND THIS LATTER BOUNDARY. THE REAL COLD FRONT ON THE BACK SIDE OF THE SFC LOW IS FROM ROUGHLY LACROSSE TO WATERLOO TO SOUTH CENTRAL IOWA. CORE OF 850MB JET IS OVER SOUTH CENTRAL WI AT THIS TIME...AND SFC TO 1KM SHEAR IS 20 TO 30 KT AHEAD OF THE FRONT...ALONG WITH 150 TO 250 HELICITY. GIVEN THESE PARAMETERS...IF ISOLATED SUPERCELLS CAN DEVELOP JUST AHEAD OF OR ALONG THE FRONT...A TORNADO IS POSSIBLE. HAIL GREATER THAN 1 INCH IS ALSO POSSIBLE WITH ANY SUPERCELL THAT DEVELOPS...AS WELL AS SEVERE WIND GUSTS. THEN IF ENOUGH STORMS CAN DEVELOP ALONG THE FRONT...THEY COULD CONGEAL INTO A SQUALL LINE AND PRODUCE STRAIGHT-LINE WINDS. MODELS AND UPSTREAM OBSERVATIONS SHOW THAT THE DEWPOINTS AND TEMPS WILL NOT FALL VERY QUICKLY BEHIND THE FRONT...SO RAISED THE TEMPS FOR MIN TEMPS TONIGHT. WINDS SHOULD GRADUALLY VEER FROM NORTHWEST TO NORTH AND PROBABLY TO NNE DURING WED MORNING HOURS. THERE ARE SOME HINTS OF LOW CLOUDS ROLLING DOWN THE LAKE WITH A BACKDOOR COLD FRONT EARLY WED MORNING...SO HINTED TO THAT POSSIBILITY IN THE AVIATION FORECAST. OTHERWISE...VERY DRY AIR WILL SETTLE INTO THE AREA WITH HIGH PRESSURE BY WED AFTERNOON...SO VERY FEW CU ANTICIPATED. THERE WILL BE A RELIEF FROM THE HEAT WITH HIGHS IN THE LOW TO MID 80S AND DEW POINTS IN THE LOW TO MID 60S. WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH HIGH PRESSURE WILL PREVAIL WED NT AND THU AND THEN MOVE EWD WITH A TRAILING WEST TO EAST HIGH PRESSURE RIDGE FOR THU NT AND FRI. A SEASONAL AND PLEASANT AIRMASS WILL PREVAIL WITH HIGH TEMPS IN THE LOWER 80S AND LOW TEMPS/DEWPOINTS IN THE LOWER 60S. WEAK SHORTWAVE TROUGHS IN THE ZONAL FLOW WILL BRING THUNDERSTORM CHANCES MAINLY TO THE SOUTH OF WI FOR THU NT THROUGH FRI BUT WAS SUFFICIENTLY CLOSE TO FORECAST SLIGHT CHANCE IN THE FAR SRN CWA. .LONG TERM... SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM THE MODELS AND SYNOPTIC PATTERN SUPPORT A CLIMATOLOGY FORECAST THROUGH THE EXTENDED. ZONAL FLOW WITH EMBEDDED WEAK SHORTWAVE TROUGHS WILL PERSIST WITH A VERY WEAK PRESSURE PATTERN. THUS LOW POPS ARE FORECAST FOR TSTORMS WITH HIGH/LOW TEMPS NEAR CLIMO. && .AVIATION...VFR CONDITIONS EXPECTED UNTIL THUNDERSTORMS ARRIVE LATE THIS AFTERNOON AND EVENING WITH AN APPROACHING COLD FRONT. TEMPO MVFR CIGS AND VSBYS WITH THE STORMS...THOUGH SOME LOWER IFR VSBYS POSSIBLE IN HEAVIER SHOWERS. NORTH TO NORTHEAST WINDS EARLY WED MORNING THROUGH MID MORNING COULD BRING SOME LOW IFR CLOUDS DOWN THE LAKE AND BLEED ONSHORE INTO MKE AND ENW...POSSIBLY UES. HOWEVER...CONFIDENCE IS LOW. HIGH PRESSURE WILL SETTLE INTO REGION WED AFTERNOON BRINGING DRY WEATHER AND LIGHT WINDS THROUGH THU. && .MARINE...CANCELLED SMALL CRAFT ADVY SINCE WINDS WERE NOT MIXING AS DEEPLY AS PREVIOUSLY EXPECTED. THERE STILL COULD BE A FEW GUSTS TO 25 KNOTS UNTIL A COLD FRONT REACHES THE LAKESHORE EARLY THIS EVENING...BUT NOT EXPECTING FREQUENT OCCURENCE. WINDS SHIFT TO THE NORTH BEHIND THE FRONT LATER THIS EVENING...BUT ARE EXPECTED TO REMAIN BELOW CRITERIA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ062>072. LM...NONE. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...13
Hazardous weather outlook, Aug 2, 3:54 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CDT TUE AUG 2 2011 WIZ046-047-051-052-056>060-062>072-030930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 354 PM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT HEAT INDEX VALUES OF 97 TO 107 WILL FALL INTO THE 90S THIS EVENING. SHOWERS AND THUNDERSTORMS WILL THEN COOL TEMPERATURES FURTHER. SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING AS A COOL FRONT APPROACHES FROM MINNESOTA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS SMALL CHANCES OF THUNDERSTORMS NEAR THE ILLINOIS BORDER THURSDAY NIGHT AND FRIDAY AS WEAK LOW PRESSURE PASSES TO THE SOUTH...AND OVER ALL OF SOUTHERN WISCONSIN FOR SATURDAY THROUGH NEXT TUESDAY DO TO WEAK UPPER AIR DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-030930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 PM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING AS A COOL FRONT APPROACHES FROM MINNESOTA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM SATURDAY THROUGH TUESDAY AS WEAK UPPER AIR DISTURBANCES MOVE ACROSS THE REGION. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 2, 5:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
522 PM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 2 E JANESVILLE 42.68N 88.98W
08/02/2011 M2.00 INCH ROCK WI PUBLIC
TIME ESTIMATED.
&&
WIMBERLEYLocal storm report, Aug 2, 5:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 PM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 SE DELAVAN 43.11N 89.05W
08/02/2011 DANE WI LAW ENFORCEMENT
TREES DOWN NORTHEAST SIDE OF DELAVAN LAKE AREA.
&&
DVANCLEVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:00 AM CDT | Heat Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 15 hr |
| Aug 2, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 41 min |
| Aug 2, 5:08 PM CDT | Special Marine Warning | MKX | 97 min | |
| Aug 2, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 40 min |
| Aug 2, 5:54 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 21 min |
| Aug 2, 6:34 PM CDT | Special Marine Warning | MKX | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.